# SDR SIMA20151116002

- Difficulty date: November 16, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 13,703 hours, 9,332 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530003
- Part serial: MAL0681
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE.  CAUTION MSG APPEARED DURING GEAR RETRACTION.  OPERATED NORMAL AFTER RESET OF CIRCUIT BREAKERS IAW AOM 1.  R & R NLG STEERING MANIFOLD IAW AMM 32-51-50.  PERFORMED LG EXTENSION & RETRACTION IAW AMM 32-30-00.  NO DEFECTS NOTED.
